Avaliable on the Appstore Avaliable in Android Market / Google Play
Avaliable on the Appstore Avaliable in Android Market / Google Play
  • 1
  • 2
  • 12
Buy

EXPIRED: Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct + FSSS

Amazon offers Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct for  Free shipping with Prime or on orders over $25.

Product Description:
  • 100-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
  • Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
  • Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
  • Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies

Category: Beauty & Personal Care

Posted on 05 September 2020, 09:30 PM
Kristina
Kristina 6 Sep 2020, 1:06 PM
It’s not selling at the price stated here. It’s much higher

Likes

MaggieJohnnie smartsSteve